| Model Number |
DDBC3D1 |
| Medical Device Problem Codes |
Failure to Charge (1085); Pacing Problem (1439); Delayed Charge Time (2586); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited a charge circuit timeout.The right atrial (ra) lead exhibited intermittent undersensing.The icd was explanted and replaced.The ra lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 694965 lead implanted: (b)(6) 2006.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited a charge circuit timeout and a long charge time.The right atrial (ra) lead exhibited intermittent undersensing.The icd was explanted and replaced.The ra lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5, h6 (annex a) product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the icd delivered anti-tachycardia pacing (atp) for episodes detected as ventricular tachycardia (vt) that were possible 1:1 supra ventricular tachycardia (svt).